MathSciNet Relay Station
MathSciNet bibliographic data
MR1356610 52C15 (90C08)
Melissen, J. B. M.; Schuur, P. C. Packing $16, 17$ or $18$ circles in an equilateral triangle. Discrete Math. 145 (1995), no. 1-3, 333–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement